Skip to content

Une interprétation algébrique de la suite des ordres de multiplicité d'une branche algébrique

Arf, C. (1948). Une interprétation algébrique de la suite des ordres de multiplicité d'une branche algébrique. Proceedings of the London Mathematical Society, 256-287.

Type
Journal article
Intellectual base
Primary research
Year
1948
Pages
256-287
DOI
10.1112/plms/s2-50.4.256
DOI registrant
Wiley
Link
https://doi.org/10.1112/plms/s2-50.4.256

Cited by

2 citations across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d6cd5afa12e1 · see in the full table